Lancaster EPrints

The Shake-Out Hypothesis: A Note

Holden, K. and Peel, David (1976) The Shake-Out Hypothesis: A Note. Oxford Bulletin of Economics and Statistics, 38 (2). pp. 141-146. ISSN 0305-9049

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Oxford Bulletin of Economics and Statistics
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Economics
ID Code: 55909
Deposited By: ep_importer_pure
Deposited On: 17 Jul 2012 13:56
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:49
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/55909

Actions (login required)

View Item